Affordable Access

Publisher Website

On the derivation and analysis of the spin S XY-model susceptibility series expansions

Authors
Journal
Physica A Statistical Mechanics and its Applications
0378-4371
Publisher
Elsevier
Publication Date
Volume
95
Issue
2
Identifiers
DOI: 10.1016/0378-4371(79)90059-1

Abstract

Abstract We have derived 10th order series expansions for the free energy and 9th order ones for the fluctuation of the order parameter in the spin- S XY-model on the f.c.c. lattice for S = 1 2 , 1, 3 2 , 2, 3, 4, 6 and 8. Confluent singularity analyses of the fluctuation series confirm the universality hypothesis, with critical exponent γ 1 = 1.33±0.02 and correction-to-scaling exponent Δ 1 = 0.6±0.2. These values also agree with the results for S = ∞.

There are no comments yet on this publication. Be the first to share your thoughts.